# SDR QXEA200500970

- Difficulty date: May 17, 2005
- Submitted: June 7, 2005
- Operation: Air carrier
- Aircraft: N539DS
- Make and model: Bombdr DHC8401
- Aircraft serial: 4016
- Aircraft time: 4,806 hours, 5,151 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flap Control
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP POWER CAUTION LIGHT ILLUMINATED SELECTING FLAPS FROM ZERO TO 5 DEGREES.  COMPLIED WITH CHECKLIST AND RESET FLAP CONTROL CIRCUIT BREAKER AND FLAP POWER CAUTION LIGHT EXTINGUISHED.  FLAPS OPERATED NORMALLY.  NO PARTS REPLACED.  ACFT RETURNED TO SERVICE.
